# SDR HNAA0800287

- Difficulty date: September 22, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275916229
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 1F IS INOP.  REPAIRED BROKEN WIRES AT RT FWD EMERGENCY DOOR LIGHT.  OPS CHECK GOOD.  OK FOR SERVICE.
